MathSciNet Relay Station
MathSciNet bibliographic data
MR2526363 (2010g:60089) 60G18 (26A33 60J60 82C31 94A15)
Jumarie, Guy Probability calculus of fractional order and fractional Taylor's series application to Fokker-Planck equation and information of non-random functions. Chaos Solitons Fractals 40 (2009), no. 3, 1428–1448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement